Weird mark appeared after starting propranalol - Vascular Birthmarks Foundation Forum
  Vascular Birthmarks Foundation Hemangiomas  |  Port Wine Stains  |  Vascular Malformations  
VBF logo

1994 - 2014
Celebrating 20 years with
75,000 networked into treatment

Dr. Linda Rozell-Shannon, PhD President and Founder

   VBF 20th Anniversary Gala Friday, October 10, 2014 in New York City

VBF 2014 Annual Conference Saturday, October 11, 2014 in New York City

Donate to VBF    Shop VBF Products

Go Back   Vascular Birthmarks Foundation Forum > Hemangioma Help > Help and Resources for Hemangiomas

Reply
 
Thread Tools Display Modes
  #1  
Old 06-08-2010, 01:35 PM
jkmorgan333 jkmorgan333 is offline
Member
 
Join Date: May 2010
Posts: 34
Default Weird mark appeared after starting propranalol

I don't know if this is related to propranalol treatment or not, but we started my 11 month old DD on propranalol 2 weeks ago. She has two Hs on either side of her head.
A couple of days ago I noticed a dark spot on her outer thigh. It looked like a bruise that had been there for a long time and we healing. It's gotten darker in just a few days, and it's about the color of very pale brown sugar. It looks like a normal light brownish birthmark, but it's pretty big-about the size of my closed fist.
I don't know if its related to propranalol or not, but I don't want to continue with the meds if it's causing some other sort of skin mark. The only thing I can think other than the medication is that has been there all along, but since she's been out in the sun more lately that it's a regular birthmark and it get tan more quickly than the rest of her skin does. We slather her with sunscreen, but I'm sure she's gotten a little bit of sun.
Anyway, it's weird, and I was wondering if anyone had heard of this. I have put in a call to Dr. Levy (our derm) and hopefully he can give us an answer.
Reply With Quote
  #2  
Old 06-08-2010, 04:35 PM
mperron mperron is offline
Member
 
Join Date: Feb 2010
Posts: 65
Default

Never heard of such thing being caused by propranolol. I've done quite a bit of research on the drug and their is no documentation of this being a potential side effect. Hopefullly, your doctor will provide some insight.
Reply With Quote
Reply


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump